# SDR AWXA200600437

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 25,643 hours, 9,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2068
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,043 hours, 9,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHT AT ROW 4L WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT, 10WL, IAW AIRBUS 319 MM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.  *S/D*  WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEAR DOWN REPORT.
